| Model Number |
ALLURA XPER FD20/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the rear panel and host pc and monitored the system.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the system intermittently failed to boot on mondays, requiring a host pc reset on an allura xper fd20/10.The clinical use of the system was outside of use.There was no reported patient or user harm.